# SDR AALA201705299007

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 91,589 hours, 14,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT THE G5 GALLEY LEFT AISLE AFT JUMPSEAT FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY IAW ESO 11758.  OPERATIONAL CHECKED GOOD.
